# SDR COMA0061090

- Difficulty date: December 25, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 7,474 hours, 7,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  SECURED THE RT COOLING PACK AND DEFERRED MAINTENANCE PER M.E.L.
